# SDR 04FDEA03360

- Difficulty date: December 6, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N577FE
- Make and model: Doug MD-11
- Aircraft serial: 48469
- Aircraft time: 40,776 hours, 8,606 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA7772501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO LONGERON CORRODED - 50L AT STA 1681.  CENTER CARGO LONGERON 50L AT STA 1681 REPAIR CARRIED OUT AS PER SRM 53-10-00   VOL I.
